# SDR 2008UALA05923

- Difficulty date: September 28, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 32,750 hours, 11,855 cycles
- Engine: Iae V2527A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Part number: 680203037
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RAT FAILED RETRACT TEST WITH BLADES TURNED SIDEWAYS.  CLEANED BOTH CONNECTORS AND LUBRICATED PLUNGER MECHANISM. THE STOW FUNCTION NOW OPS NORMAL. WILL NOT RETRACT WITH BLADE TURNED. INSPECTION VERIFIED STOW FUNCTION.
